CONTENTS: SANKHYA Series A, Volume 61, Part 3, October 1999




Title: A boson fock space realization of arcsine brownian motion
Author(s): K.R. Parthasarathy
Series: A
Volume: 61
Part: 3
Page No.: 305-311
Year: 1999
AMS Subject Classification: 81S25
Paper in PDF  | Summary of Paper

Title: Brownian motion for random permutations
Author(s): G.J. Babu, E. Manstavicius
Series: A
Volume: 61
Part: 3
Page No.: 312-327
Year: 1999
AMS Subject Classification: 60F17, 60C05, 11K65
Paper in PDF  | Summary of Paper

Title: A note on functionals of a non-gaussian density process via a non-poisson system of independent brownian motions
Author(s): Srikanth K. Iyer
Series: A
Volume: 61
Part: 3
Page No.: 328-336
Year: 1999
AMS Subject Classification: 60G60, 60F17, 60F05
Paper in PDF  | Summary of Paper

Title: Van den berg-kesten inequality for the poisson boolean model for continuum percolation
Author(s): J.C. Gupta, B.V. Rao
Series: A
Volume: 61
Part: 3
Page No.: 337-346
Year: 1999
AMS Subject Classification: 60K35, 82B43
Paper in PDF  | Summary of Paper

Title: Partial hausdorff sequences and symmetric probabilities on finite products of {0,1}
Author(s): J.C. Gupta
Series: A
Volume: 61
Part: 3
Page No.: 347-357
Year: 1999
AMS Subject Classification: 60F05
Paper in PDF  | Summary of Paper

Title: Upper probabilities and additivity
Author(s): Massimo Marinacci
Series: A
Volume: 61
Part: 3
Page No.: 358-361
Year: 1999
AMS Subject Classification: 60A05, 28A12
Paper in PDF  | Summary of Paper

Title: On multivariate monotonic measures of location with high breakdown point
Author(s): Sujit K. Ghosh, Debapriya Sengupta
Series: A
Volume: 61
Part: 3
Page No.: 362-380
Year: 1999
AMS Subject Classification: 62F35, 62G05, 62H12
Paper in PDF  | Summary of Paper

Title: Asymptotically efficient order selection of a nonzero mean ar process for h-step prediction
Author(s): Alex Karagrigoriou, Filia Vonta
Series: A
Volume: 61
Part: 3
Page No.: 381-397
Year: 1999
AMS Subject Classification: 62M10, 62M20
Paper in PDF  | Summary of Paper

Title: Berry Esseen bound for parametric estimate in partial linear model with censored data
Author(s): Gengsheng Qin, Bing-Yi Jing
Series: A
Volume: 61
Part: 3
Page No.: 398-421
Year: 1999
AMS Subject Classification: 62G07, 62J05, 62F12
Paper in PDF  | Summary of Paper

Title: On multiplicative bias correction in kernel density estimation
Author(s): M.C. Jones, D.F. Signorini, N.L. Hjort
Series: A
Volume: 61
Part: 3
Page No.: 422-430
Year: 1999
AMS Subject Classification: 62G07
Paper in PDF  | Summary of Paper

Title: On the existence of the maximum likelihood estimate in variance components models
Author(s): Eugene Demidenko, Helene Massam
Series: A
Volume: 61
Part: 3
Page No.: 431-443
Year: 1999
AMS Subject Classification: 62H12
Paper in PDF  | Summary of Paper